# SDR CA130115005

- Difficulty date: January 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 11,422 hours
- Engine: Lyc O320E3D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Rpm
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON GROUND RUNUP ACFT ENGINE FOUND NOT TO BE MAKING TAKEOFF POWER.  ENGINE REPORTED RUNNING GREAT WITH NO ABNORMALITLYS BUT PLANE RETURN TO MAINTAINCE.  UPON MAINTAINCE GROUND RUN TACH STROBE UNIT USED TO DETERMINE THAT THE TACH WAS READING 200 RPM LOW.   NEW TACHOMETER INSTALLED WITH NEW TACHOMETER DRIVE CABLE. ACFT WAS GROUND RUN-UP WITH TACH STROBE UNIT CHECKING RPM READING ON NEW TACHOMETER.NEW TACHOMETER FOUND TO BE SERVICABLE.
